# SDR HALA20231031240

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 46,724 hours, 7,362 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR PACK 1 REGULATOR FAULT. REMOVED AND REPLACED PACK 1 AIR INLET FLAP ACTUATOR REF AMM 21-53-51. OPS CHECK GOOD OKAY FOR SERVICE
